MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION RADIAL JAW 4; FORCEPS, BIOPSY, NON-ELECTRIC

BOSTON SCIENTIFIC CORPORATION RADIAL JAW 4; FORCEPS, BIOPSY, NON-ELECTRIC
Model Number M00513330
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 11/22/2019
Type of Reportable Event Malfunction
Event or Problem Description
During intra-op endoscopy, surgeon placed radial jaw biopsy forcep into lumen of gastroscope to obtain a specimen.Surgeon was successful in obtaining biopsy, but the biopsy forcep ended getting stuck inside of the gastroscope.Scope will be sent to olympus for evaluation.

Brand Name
RADIAL JAW 4
Common Device Name
FORCEPS, BIOPSY, NON-ELECTRIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
MDR Report Key9474125
Report Number9474125
Device Sequence Number19495206
Product Code FCL
UDI-Device Identifier08714729745549
UDI-Public(01)08714729745549
Combination Product (Y/N)N
Initial Reporter StateRI
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 11/25/2019
Report Date (Section F) 11/25/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00513330
Device Lot Number24314568
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer12/16/2019
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date12/16/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Weight82
Date Report Sent to FDA11/25/2019